# SDR SCNA11015

- Difficulty date: June 22, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 28,189 hours, 20,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT AFT OVERWING HATCH EXTERIOR EMERGENCY LIGHTING LENS CRACKED ON RELAMP DURING EMERGENCY LIGHT CHECK.  LENS REMOVED COVER WITH TAPE, INSTALLED RT AFT OVERWING EXTERIOR EMERGENCY LIGHTING LENS PER MM 33-51-04.
